# SDR DALA1133029875

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, STA XRS 353, T/E FLAP HINGE BUSHING WORN.  REMOVED AND REPLACED RT WING FLAP HINGE IAW AMM 57-40-01-201-925A AND AMM 20-16-00-401-926A-A.   REMOVED CABLE BLOCKS ON AILERON RT CTRL CABLES AND TRIM CABLES IAW AMM-57-40-01-201-925A AND AMM-27-10-00-501-927A-A, DISCONNECT RT AILERON CONTROL BUS CABLES AND AILERON TRIM CABLES AND RECONNECT IAW AMM-57-40-01-201-925A AND AMM -27-10-00-501-927A.  RT WING AILERON CONTROL BUS CABLES AND AILERON TRIM CABLES.
